# SDR AALA200800818

- Difficulty date: April 4, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- Aircraft time: 49,081 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 24079
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT TAIL COMPARTMENT INOPERATIVE.  REPLACED BATTERY PACK AT AFT RIGHT LAVATORY FOR EMERGENCY LIGHTS AT TAIL COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
